# SDR ABXR201901080001

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 91,429 hours, 43,909 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Unsecure
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB FLAP IB FLAP SUPPORT FITTING COMMON TO LOWER WING SKIN AS SEEN THRU ACCESS PANEL 572DB BOLT IS NOT SECURE. REMOVED AND REPLACE BOLTS TO LT WING OB FLAP IB FLAP SUPPORT IAW REA 47324 REA41.
